New York Journal of Mathematics
Volume 12 (2006) 123-141


Ajneet Dhillon and Ján Mináč

A motivic Chebotarev density theorem

Published: July 12, 2006
Keywords: Chow motives, L-functions, Chebotarev density theorem
Subject: 11, 14

We define motivic Artin L-functions and show that they specialize to the usual Artin L-functions under the trace of Frobenius. In the last section we use our L-functions to prove a motivic analogue of the Chebotarev density theorem.

The first-named author was supported by a University of Western Ontario start up grant during this work. The second-named author was supported by an NSERC discovery grant during this work.

Author information

Department of Mathematics, The University of Western Ontario, London, Ontario, Canada, N6A 5B8,